# SDR FDEA201506191914

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 368 hours, 32,497 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

TEST FLIGHT, LT HYD QTY DEPLETED TO ZERO.  AFTER ACCOMPLISHING THE ALTERNATE GEAR EXTENSION PROCEDURE, DECLARED EMER & RETURNED.  UPON INSPECTION OF THE MLG WW FOUND HYD LEAKING FROM MLG SELECTOR VLV.  AFTER REMOVAL FOUND THE HOUSING CRACKED ON THE SELECTOR VLV.  R & R MLG SELECTOR VLV IAW AMM 32-31-02-4.  SERVICED LT HYD RESERVOIR IAW AMM 12-12-01-3.  PERFORMED LEAK & OPERATIONS CHECK IAW AMM 32-31-02-4.
